MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD GRAV BLD SET 200MF 20 DP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD GRAV BLD SET 200MF 20 DP; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10387509
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd grav bld set 200mf 20 dp filter was inverted.The following was reported by the initial reporter with the verbatim: ¿bd gravity blood 200 micron filter nonvented¿ tubing in which the filter is inverted.Was the event discovered before use/during use? before use.Was there any patient involvement? no.If yes, what is the patient outcome? are there any adverse events/serious injuries? was there a delay of, or change in, the course of treatment due to the event? minimal delay, nurse just grabbed another set.What type of procedure is being performed? set had not been hooked up to prbc yet so no procedure.What was the medication/fluid in use at the time of the event? nothing, set had not been spiked.
 
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary one sample was submitted for quality investigation.The customer complaint of misassembly - inverted component was verified by investigation.Evaluation of the sample submitted shows that the drip chamber was installed backwards in the assembly.A device history record review for model 10387509 lot number 22099074 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for the misassembly was that the proper sequence of operations, outlined in the work instruction was not followed and the incorrect sides of the drip chamber were assembled first, therefore causing the drip chamber to be inverted in the complete assembly.A quality alert was created in order to reinforce the adequate monitoring of the operations that make up the assembly process to avoid the failure mode on future production.
 
Event or Problem Description
It was reported that bd grav bld set 200mf 20 dp filter was inverted.The following was reported by the initial reporter with the verbatim: ¿bd gravity blood 200 micron filter nonvented¿ tubing in which the filter is inverted.- was the event discovered before use/during use? before use - was there any patient involvement? no - if yes, what is the patient outcome? are there any adverse events/serious injuries? - was there a delay of, or change in, the course of treatment due to the event? minimal delay, nurse just grabbed another set.- what type of procedure is being performed? set had not been hooked up to prbc yet so no procedure.- what was the medication/fluid in use at the time of the event? nothing, set had not been spiked.

Brand Name
BD GRAV BLD SET 200MF 20 DP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17573710
Report Number9616066-2023-01773
Device Sequence Number9006341
Product Code FPA
UDI-Device Identifier50885403234215
UDI-Public(01)50885403234215
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K882302
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/05/2025
Device Catalogue Number10387509
Device Lot Number22099074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown